# SDR DALA2015121407622

- Difficulty date: December 12, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 54,530 hours, 24,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXIT EMERGENCY LIGHTS POWER SUPPLY UNIT FAULTED, REPLACED LT EXIT EMERGENCY LIGHTS POWER SUPPLY UNIT.
